G. Barles and E. R. Jakobsen, On the convergence rate of approximation schemes for Hamilton-Jacobi-Bellman Equations, ESAIM: Mathematical Modelling and Numerical Analysis, vol.36, issue.1, pp.33-54, 2002.
DOI : 10.1051/m2an:2002002

G. Barles and E. R. Jakobsen, Error Bounds for Monotone Approximation Schemes for Hamilton--Jacobi--Bellman Equations, SIAM Journal on Numerical Analysis, vol.43, issue.2, pp.540-558, 2005.
DOI : 10.1137/S003614290343815X

URL : https://hal.archives-ouvertes.fr/hal-00017877

G. Barles and E. R. Jakobsen, Error bounds for monotone approximation schemes for parabolic Hamilton-Jacobi-Bellman equations, Mathematics of Computation, vol.76, issue.260, pp.1861-1893, 2007.
DOI : 10.1090/S0025-5718-07-02000-5

URL : https://hal.archives-ouvertes.fr/hal-00017877

G. Barles and P. E. Souganidis, Convergence of approximation schemes for fully nonlinear second order equations, 29th IEEE Conference on Decision and Control, pp.271-283, 1991.
DOI : 10.1109/CDC.1990.204046

M. Bladt, E. Méndez, and P. Padilla, Pricing Derivatives Incorporating Structural Market Changes and in Time Correlation, Stochastic Models, vol.40, issue.sup1, pp.164-183, 2008.
DOI : 10.1080/15326340802437751

J. F. Bonnans, S. Maroso, and H. Zidani, Error estimates for stochastic differential games: the adverse stopping case, IMA Journal of Numerical Analysis, vol.26, issue.1, pp.188-212, 2006.
DOI : 10.1093/imanum/dri034

URL : https://hal.archives-ouvertes.fr/inria-00070566

J. F. Bonnans, S. Maroso, and H. Zidani, Error Estimates for a Stochastic Impulse Control Problem, Applied Mathematics and Optimization, vol.55, issue.3, pp.327-357, 2007.
DOI : 10.1007/s00245-006-0865-2

URL : https://hal.archives-ouvertes.fr/hal-00849555

J. F. Bonnans and H. Zidani, Consistency of Generalized Finite Difference Schemes for the Stochastic HJB Equation, SIAM Journal on Numerical Analysis, vol.41, issue.3, pp.1008-1021, 2003.
DOI : 10.1137/S0036142901387336

URL : https://hal.archives-ouvertes.fr/inria-00072460

J. F. Bonnans, E. Ottenwaelter, and H. Zidani, A fast algorithm for the two dimensional HJB equation of stochastic control, ESAIM: Mathematical Modelling and Numerical Analysis, vol.38, issue.4, pp.723-735, 2004.
DOI : 10.1051/m2an:2004034

URL : https://hal.archives-ouvertes.fr/hal-00988282

L. A. Caffarelli and P. E. Souganidis, A rate of convergence for monotone finite difference approximations to fully nonlinear, uniformly elliptic PDEs, Communications on Pure and Applied Mathematics, vol.45, issue.1, pp.61-62, 2008.
DOI : 10.1002/cpa.20208

F. Camilli and M. Falcone, An approximation scheme for the optimal control of diffusion processes, ESAIM: Mathematical Modelling and Numerical Analysis, vol.29, issue.1, pp.29-97, 1995.
DOI : 10.1051/m2an/1995290100971

F. Camilli and E. R. Jakobsen, A Finite Element Like Scheme for Integro-Partial Differential Hamilton???Jacobi???Bellman Equations, SIAM Journal on Numerical Analysis, vol.47, issue.4, pp.47-2407, 2009.
DOI : 10.1137/080723144

H. Engler and S. Lenhart, Viscosity Solutions for Weakly Coupled Systems of Hamilton-Jacobi Equations, Proceedings of the London Mathematical Society, vol.3, issue.1, pp.212-240, 1991.
DOI : 10.1112/plms/s3-63.1.212

A. Fahim, N. Touzi, and X. Warin, A Probabilistic Numerical Scheme for Fully Nonlinear parabolic PDEs, 2009.

M. K. Ghosh and A. , Arapostathis and S.I. Marcus, Optimal control of switching diffusions with application to flexible manufacturing systems, SIAM J. Control Optim, pp.31-1183, 1993.

R. L. González and E. Rofman, On unbounded solutions of Bellman's equation associated with optimal switching control problems with state constraints, Applied Mathematics & Optimization, vol.24, issue.1, pp.31-32, 1995.
DOI : 10.1007/BF01182554

H. Ishii, Perron's method for monotone systems of second-order elliptic PDEs, Diff. and Int. Eq, vol.5, pp.1-24, 1992.

H. Ishii, On the equivalence of two notions of weak solutions, viscosity solutions and distribution solutions, Funkcialaj Ekvacioj, vol.38, pp.101-120, 1995.

H. Ishii and S. Koike, Viscosity solutions for monotone systems of second???order elliptic PDES, Communications in Partial Differential Equations, vol.30, issue.6-7, pp.1095-1128, 1991.
DOI : 10.1080/03605308308820297

E. R. Jakobsen, On Error Bounds for Approximation Schemes for Non-Convex Degenerate Elliptic Equations, BIT Numerical Mathematics, vol.44, issue.2, pp.269-285, 2004.
DOI : 10.1023/B:BITN.0000039390.33444.f2

N. V. Krylov, Approximating value functions for controlled degenerate diffusion processes by using piecewise constant policies, Electron. J. Probab, vol.4, pp.1-19, 1999.

N. V. Krylov, On the rate of convergence of finite-difference approximations for Bellmans equations with variable coefficients, Probability Theory and Related Fields, vol.117, issue.1, pp.117-116, 2000.
DOI : 10.1007/s004400050264

N. V. Krylov, The Rate of Convergence of Finite-Difference Approximations for Bellman Equations with Lipschitz Coefficients, Applied Mathematics and Optimization, vol.52, issue.3, pp.365-399, 2005.
DOI : 10.1007/s00245-005-0832-3

H. J. Kushner and P. G. Dupuis, Numerical methods for stochastic control problems in continuous time, of Applications of Mathematics, 2001.

R. Munos and H. Zidani, Consistency of a simple multidimensional scheme for HJB equations, C. R. Acad. Sci. Paris, Ser. I, pp.340-499, 2005.

N. Yamada, Viscosity solutions for a system of elliptic inequalities with bilateral obstacle, Funkcial. Ekvac, vol.30, pp.417-425, 1987.